Tube formulasl in product Riemannian manifolds II

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 244
  • Download : 0
Publisher
Korean Mathematical Society
Issue Date
1988-01
Language
Korean
Citation

대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98

ISSN
1225-1763
URI
http://hdl.handle.net/10203/59222
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0